I tried to take ADVAIR (love the design) but after one week--everytime I wanted to talk--I had to constantly clear my throat! I could never have more than a few minutes without having to clear my throat!
Anyone else with this problem? AND my voice sounded like it was "cracky" or like getting over brochitis!
i didn't have that problem, but i did find that advair didn't work for me, even at the highest dose. i got put on pulmicort and foradil that did wonders for me and last month i got put on symbicort which is a combo of the pulmicort and foradil. Maybe symbicort would not cause you these symptoms?
I've had Athma ever since I was born & I was on ADVAIR when I was a child and I've never had that happend to me. =D I think ADVAIR is one of the medicine they should take off from Doctor's & Medical places since it doesn't help others & you loose your voice. I really do hope you get better. =) God bless you.
one of the sideeffects is hoaresness and you can lose your voice. I've been using Advair for a week and a half and I do have to clear my throat more than normal but haven't had any problems with losing my voice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.